# SDR C772008F00000

- Difficulty date: August 4, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A INADVERTENTLY DEPLOYED DOOR R1 SLIDE WHILE ATTEMPTING TO ARM BEFORE TAXI.  ACFT IS BEING DELAYED AND A NEW EMERGENCY EVACUATION SLIDE IS BEING INSTALLED PER THE AMM.  (S)
